Advanced search
1 file | 85.00 KB

On bounds for the rotation distance between binary coupling trees

Author
Organization

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 85.00 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Fack, Veerle, Stijn Lievens, and Joris Van der Jeugt. 1999. “On Bounds for the Rotation Distance Between Binary Coupling Trees.” In Electronic Notes in Discrete Mathematics, ed. HJ Broersma, U Faigle, C Hoede, and JL Hurink, 3:40–44.
APA
Fack, V., Lievens, S., & Van der Jeugt, J. (1999). On bounds for the rotation distance between binary coupling trees. In H. Broersma, U. Faigle, C. Hoede, & J. Hurink (Eds.), ELECTRONIC NOTES IN DISCRETE MATHEMATICS (Vol. 3, pp. 40–44). Presented at the 6th Twente workshop on Graphs and Combinatorial Optimization.
Vancouver
1.
Fack V, Lievens S, Van der Jeugt J. On bounds for the rotation distance between binary coupling trees. In: Broersma H, Faigle U, Hoede C, Hurink J, editors. ELECTRONIC NOTES IN DISCRETE MATHEMATICS. 1999. p. 40–4.
MLA
Fack, Veerle, Stijn Lievens, and Joris Van der Jeugt. “On Bounds for the Rotation Distance Between Binary Coupling Trees.” Electronic Notes in Discrete Mathematics. Ed. HJ Broersma et al. Vol. 3. 1999. 40–44. Print.
@inproceedings{111458,
  author       = {Fack, Veerle and Lievens, Stijn and Van der Jeugt, Joris},
  booktitle    = {ELECTRONIC NOTES IN DISCRETE MATHEMATICS},
  editor       = {Broersma, HJ and Faigle, U and Hoede, C and Hurink, JL},
  issn         = {1571-0653},
  language     = {eng},
  location     = {Enschede, The Netherlands},
  pages        = {40--44},
  title        = {On bounds for the rotation distance between binary coupling trees},
  url          = {http://dx.doi.org/10.1016/S1571-0653(05)80020-4},
  volume       = {3},
  year         = {1999},
}

Altmetric
View in Altmetric